# SDR 2006FA0000379

- Difficulty date: April 3, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Make and model: Cessna 207
- System (JASC): 2400 · Electrical Power System
- Part: Alternator
- Part number: 10300B
- Part serial: F082283
- Condition: Overtorqued
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED O/H FROM STOCK.  NO CURRENT OUTPUT WHEN INSTALLED ON AIRCRAFT.  BENCH CHECKING RESULTED IN MALFUNCTION OF BRUSH BLOCK HARDWARE DUE TO POSSIBLE OVER TORQUING OF HARDWARE DURING ASSY.  COMPONENT WAS OVERHAULED BY CRS NR UT2R226L UNDER W/O NR M940120 DATED AUG 17, 2005, FORM TRACKING NR F082283.  (K)
